Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello

A friend has been on xanax for several years. They got up to 5 to 8 mg a day. They had been hording the medication and started committing fraud to get the meds. Now the police are involved and all meds were removed from the house. What are the symtoms of withdrawl. What would be the danger signs that we need to get them to a hospital? and how long does withdrawl take? detox wont take them til they decide whether or not to charge them with a crime. I called a crisis center they couldn't tell me much.

Thanks for help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×